# SDR GTIA2018031302510

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 46,695 hours, 21,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON FINAL APPROACH.  STRONG ODOR IN BOTH THE COCKPIT AND CABIN.  COMPLETED AN ENGINE RUN  AND PACK ISOLATION IAW TSM 05-50-500-00-810-831A.   NO ODOR NOTED.   AIRCRAFT OKAY FOR SERVICE.
